# SDR CVGA20240812001

- Difficulty date: August 8, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N870UP
- Make and model: Beech B300
- Aircraft serial: FL1074
- Aircraft time: 5,320 hours, 4,578 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic System
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: I

## Discrepancy

L-R BI AIR FAIL, AT FL190 L-R BLEED AIR CAS ANNUNCIATION ILLUMINATED, PULLED OUT PILOT CHECKLIST AND FOLLOWED THE PROCEDURE. CABIN CLIMBED TO 10,500FEET ON THE DESCENT TO 9000FT WHERE CABIN WAS TOTALLY UNPRESSURIZED. LANDED AT NEAREST SUITABLE AIRPORT. EMERGENCY DECLARED. TROUBLESHOOT LEFT AND RIGHT "BLEED AIR FAIL" PER B300 KA FUSION MM 26-11-10, 21-10-00. PERFORMED ENGINE RUN OPS CHECK PRESSURIZATION SYSTEM. NO DISCREPANCY NOTED. OPS CHECK DEICE SYSTEM TO ISOLATED PNEUMATIC SYSTEM PRESSURE DROP, AND NO DICREPANCY. DOWNLOADED OMS ALL REPORT AND SUBMITTED TO FSR FOR REVIEW AND NO-FAULT HISTORY. NO FURTHER ACTION TAKEN AT THIS TIME.
